# SDR A6WA202501098851

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 43,160 hours, 43,120 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UPON APPLYING TAKE-OFF POWER, AIRCRAFT YAWED HARD TO THE RIGHT, FULL LEFT RUDDER WOULD NOT COUNTERACT YAW.  REJECTED TO PERFORMED. ON TAXI BACK TO HANGAR AC YAWED RIGHT WITH NO RUDDER / TILLER INPUT.  BTMS SHOWED 2,1,1,1.  AIRCRAFT REMOVED FROM SERVICE. REF LP 373747 BLOCKS 2 & 3 FOR NLG TIRE CHENGE. PERFORMED TAXI CHECK PER AMM 09-20. GOOD FOR CONTINUED SERVICE.  R & R NR 1 & 2 NLG TIRE IAW AWA SUPP 12-016M  COMPLIED WITH THE M061 INSTRUCTIONS, THE SPACER &WASHER WERE RETAINED FROM THE REMOVED WHEEL ASSEMBLY AND USED ON THE INSTALLED WHEEL.   R&R #2 NLG TIRE IAW AWA SUPP 12-016M  COMPLIED WITH THE M061INSTRUCTIONS,
